# SDR UPS202072

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Roller
- Part number: 651920115
- Condition: Pitted
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND R/W O/B FLAP I/B CARRIAGE (NR 5) AFT SUPPORT ROLLER IS PITTED.  INSTALLED REPAIR IAW 51-10-6.
